# SDR ASOA20140728240

- Difficulty date: July 28, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 36,272 hours, 27,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14530637001
- Condition: Corroded
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MULTIPLE AREAS OF CORROSION ON LT SIDEWALL SEAT TRACK SUPPORT FROM FRAME 41-36.  MAINTENANCE REMOVED CORROSION AND WAS FOUND OUT OF LIMITS SRM 53-00-11,  R & R IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
